# SDR SIMA202007186002

- Difficulty date: July 16, 2020
- Submitted: July 19, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,681 hours, 32,898 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ICE PROTECTION TEST (PNEUMATIC IN FLIGHT) DURING CLIMB AT FL190, PRESSURIZATION EXPIRENCED ABNORMAL CABIN RATE FLUCUATIONS. QRH PROC COMPLIED WITH. NEITHER AUTO OR MANUAL CONTROL OF CABIN POSSIBLE. IN MAN MODE CABIN RATE FLUCUATED AND WAS UNRELATED TO MAN CONTROL KNOB POSITION.  TROUBLESHOT CABIN PRESSURIZATION AS FOLLOWS: PERFORMED GVI OF PAC 2 IAW AMM 21-51-00. NO DEFECTS NOTED. PERFOMED ICE DETECTION TEST WITH BOTH ENGINES RUNNING IAW AMM 30-00-00. OPS CHECK GOOD. NO DEFECTS NOTED. PERFORMED ENGINE RUN OF BOTH ENGINES IAW AMM 71-00-01 AND PERFORMED PRESSURIZATION TEST IN MANUAL AND AUTO MODE IAW AMM 21-31-00. OPS CHECKED GOOD. COULD NOT DUPLICATE DISCREPANCY. A/C OKAY FOR SERVICE
